# SDR ASOA20130306285T

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 611
- Aircraft time: 23,238 hours, 18,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON MOST OTBD PCA ATTACHMENT POINT HAS NO INTERFERANCE FIT BETWEEN HAT BUSHING AND HOLE.  R & R AILERON PCA BRACKET.
